How can I get rid of these Bellafill lumps? Are they permanent?
Doctor Answers 4
Bellafill or Artefill Lumps at Injection Site
I am sorry to hear that you are experiencing problems. Did you have your injections recently or some time ago? These are important facts to know. In addition, can you just feel them or can you see them? Remember, Bellafill is a permanent filler. Although a terrific product, in the wrong hands it can create problems.
If your injections were recent and you can only feel your lumps, then the answer is to be patient. This is not an uncommon problem with any filler, not just Bellafill, and almost always goes away on its own in time, usually 3 to 6 months.
If you can see lumps a couple of months after a Bellafill injection, then a series of low dose injections using 5FU and Kenalog works very well. Small amounts are injected into the lumps which are really scars every month for about 3 to 6 months depending upon how you respond.
If your problem started long after your Bellafill or Artefill injection, the lumps may not be related. They should be evaluated by a Board Certified Dermatologist or Plastic Surgeon to determine what is causing them. This may require a biopsy to be sure of what the problem is.
I hope that helps and if it does please give it and up vote at the top right at the "report' button.
How can I get rid of these Bellafill lumps?
It is hard to give you any precise opinion without more information provided and without pictures. Those are usually treatable with lasers and combination of steroids and antimetabolite 5-fluorouracil. I advise you to schedule a follow up appointment. Good luck!
Bellafill bumps on face
These are usually treatable using 5FU and Kenalog. If this doesn't work, excision needs to be done. Pictures would be helpful.
You might also like...
Bellafill Lumps OH MY!
bellafill cannot be reversed but it can be surgically removed , injected with steroids/5fu or saline or sometimes subsidised to get improvement. RF treatments like exilis and venus legacy give a significant improvement. I suggest you see an expert for treatment options for this complication. Best, Dr. Emer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.